EconPapers    
Economics at your fingertips  
 

Taxation and Income Distribution Dynamics in a Neoclassical Growth Model

GARCÍA-PEÑALOSA Cecilia and Stephen J Turnovsky ()
Authors registered in the RePEc Author Service: Cecilia Garcia-Penalosa ()

Journal of Money, Credit and Banking, 2011, vol. 43, issue 8, 1543-1577

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1538-4616.2011.00458.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Taxation and Income Distribution Dynamics in a Neoclassical Growth Model (2011) Downloads
Working Paper: Taxation and Income Distribution Dynamics in a Neoclassical Growth Model (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:43:y:2011:i:8:p:1543-1577

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2024-06-22
Handle: RePEc:mcb:jmoncb:v:43:y:2011:i:8:p:1543-1577